# SDR SWAA2025070186568

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 27,691 hours, 13,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT FLASHLIGHT TEST INOP.<[01] OPS TESTED PER AMM 25-64-00. OPS TEST GOOD. RE-SEALED PER AMM 25-64-00.
